i m housewife 32 years old , i use this medicine 1st time on 8th july 2012 but till date my period not come, i feel weight lower part of stomach. i have THS problem also.
i m very worried about it, any major problem???
plz help me
Depo-Provera - its side effect??
- 23 Aug 2012 by karuna62
- 23 August 2012
- depo-provera, provera, side effect, weight, medicine, period
Hi karuna, I too have used depo-provera and one of the side effects is that your period will stop completely, it is safe and nothing to worry about, if you feel weight in your lower part of your stomach then maybe your getting ready to start your period or it could be water water, I took midol when I was on depo and that helped greatly, if you go to this website I think it can help you www.nlm.nih.gov and type in depo-provera in the box in the right corner and click on the the number one, hope you feel better, let me know if this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 20 Jun 2016 • 2 answers